It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • Tresiba

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-30-2019, 07:26 AM   #1
    Lady221
    Senior Member
    (female)
     
    Join Date: Feb 2010
    Posts: 267
    Lady221 HB UserLady221 HB User
    Tresiba

    I have been on Tresiba for almost 1 month now. It is an amazing drug and has lowered my blood sugars very well. I really love it. But, as soon as I started taking it I have had back pain. It goes from lower to upper at times. It just seems like such a coincidence that as soon as I started it I started getting back pain. Anyone else getting this? Is it associated with the kidney?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:04 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!